# SDR JR2R2011022300043

- Difficulty date: February 23, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 19,654 hours, 15,348 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Part number: CN6242060207
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER COWL SIDE DOOR COAMING IS CRACKED.  REMOVED AND REPLACED LT UPPER TRANS COWL DOOR COAMING IAW CRJ 900 SRM 51-42-13.
